# SDR 99ZZZX2524

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2321V
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258353
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 25CP221527
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF INSPECTION, ELEVATOR CABLES WERE FOUND DAMAGED IN THE SAME AREA ON ALL FOUR AIRCRAFT.  THIS CABLE DAMAGE APPEARED TO BE INCORRECT MANUFACTURING OR MISHANDLING OF CABLES.  CABLE SEGMENT AFT OF CABLE REINFORCEMENT APPEARS TO BE UNRAVELING.
